# SDR DALA2017022301505

- Difficulty date: February 22, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 50,282 hours, 16,658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Misinstalled
- Location: Light Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS TURN ON WITH THE SWITCH IN OFF POSITION.     FOUND A WIRE FROM D10968 PIN E16 TO S6 ON THE EMERGENCY LIGHT SWITCH ON WRONG TERMINALS.  CORRECTED THE PROBLEM, OPS TEST OK IAW AMM 33-51-00. AND  WDM 33-51-11, PG1, SH1.
